Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Constant headache, using Phentermin and birth control. Cause of eye pain?

Hello I ve been having a head ach for about 3 days not, I close my eyes and it feels as though they automaticlly roll up, feel like the roll up further back than usuall, make my eys hurt, I am, currently 5 3 195 24 yrs old and i and using phentermin for my weight and i am also on birth control , the one that goes in your arm . I just want to know why my eyes feel this way when i close them,
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Phenetramine is a drug used to treat obesity. Phenetramine causes withdrawal reactions and it is known to cause addiction on long term usage. Hence it has to be used for short periods under supervision of doctor.
It is not known to cause the symtpoms like constant headache and other symptoms which you have quoted. Even the birth control pills is not known to cause the symptoms which you have mentioned.
Hence I advice you to consult your physician for evaluation and treatment of headache.
Thank you
Answered: Tue, 27 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor